The concept of resolvability and affine resolvability was generalized to $\mu$-resolvability and affine $\mu$-resolvability by Shrikhande and Raghavarao (1964). In this paper, a representation of parameters of an affine $\mu$-resolvable BIB design is given and necessary conditions for the existence of this design are derived. Some methods of constructing (affine) $\mu$-resolvable BIB designs are given and some inequalities for these designs are obtained. Finally, some information on the block structure of $\mu$-resolvable BIB designs is provided.
"On $\mu$-Resolvable and Affine $\mu$-Resolvable Balanced Incomplete Block Designs." Ann. Statist. 1 (1) 195 - 203, January, 1973. https://doi.org/10.1214/aos/1193342400